# SDR TAOA019808

- Difficulty date: January 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N919TS
- Make and model: Boeing 727225
- Aircraft serial: 20447
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Condition: Discharged
- Location: L-2 Door
- Stage of operation: CR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA/BOS - FLT 6150 - L-2 DOOR EMERGENCY EXIT SIGN INOPERABLE.  REPLACED BATTERY PACK, OPERATIONAL CHECK NORMAL PER MM CHAPTER 33-50.
